Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 127, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 3, 2013, 7:19 PM EDT for 4 counties in Georgia. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2013, 7:19 PM EDT (23:19 UTC)
- Expired
- Jun 3, 2013, 8:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Macon County, GA, Schley County, GA, Sumter County, GA, Taylor County, GA
The radar
The Robins AFB radar (KJGX), 83 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 7:35 PM EDT | TSTM WND DMG | 3 Ne Ideal, GA | STRUCTURAL DAMAGE OCCURRED TO A CHICKEN HOUSE OFF OF GARDEN VALLEY ROAD. |
| Jun 3, 7:37 PM EDT | TSTM WND DMG | 3 Ene Ideal, GA | A FEW TREES WERE BLOWN DOWN OR SNAPPED OFF OF PLANTATION ROAD. SOME POWER LINES WERE DOWN ALSO. |
| Jun 3, 7:40 PM EDT | TSTM WND DMG | Ideal, GA | ROOF DAMAGE TO A MOBILE HOME. A FEW LARGE TREES WERE BLOWN DOWN BLOCKING SOME ROADS AND CAUSING POWER OUTAGES. PEA SIZED HAIL WAS ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 518 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
230
WUUS52 KFFC 032319
SVRFFC
GAC193-249-261-269-040000-
/O.NEW.KFFC.SV.W.0127.130603T2319Z-130604T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EDT MON JUN 3 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MACON COUNTY IN WEST CENTRAL GEORGIA
EXTREME EAST CENTRAL SCHLEY COUNTY IN WEST CENTRAL GEORGIA
EXTREME NORTH CENTRAL SUMTER COUNTY IN WEST CENTRAL GEORGIA
SOUTH CENTRAL TAYLOR COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 800 PM EDT
* AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR IDEAL...
MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ANDERSONVILLE...MONTEZUMA AND OGLETHORPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3244 8429 3249 8418 3226 8393 3224 8397
3216 8417
TIME...MOT...LOC 2319Z 330DEG 11KT 3242 8420
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:49 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jun 3, 3:49 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 349 PM EDT MON JUN 3 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY/... WIDE UPPER TROUGH IN PLACE ALOFT...WITH TROUGH AXIS PROGGED TO SHIFT EASTWARD TOWARD THE ATLANTIC COAST OVERNIGHT. CLOSED UPPER LOW NORTH OF THE GREAT LAKES AND ASSOCIATED SURFACE LOW IN SOUTHEAST CANADA HAVE PUSHED A STRONGLY OCCLUDED FRONT INTO THE AREA...BUT THE SURFACE FRONT IS VERY DIFFUSE AND HARD TO FIND. HAVE BEEN MONITORING THE PROGRESSION OF THE FRONT BY WATCHING 700MB DEWPOINTS...THE GRADIENT OF WHICH LINES UP NICELY BEHIND THE LINE OF CONVECTION DEVELOPING ACROSS THE AREA AT AFD TIME. THE FRONT WILL SLOWLY WORK ITS WAY SOUTHEAST AND SORT OF DISSIPATE OVERNIGHT WITH REMNANT MOISTURE HANGING AROUND ACROSS MAINLY CENTRAL GEORGIA THROUGH THE SHORT TERM. HAVE KEPT TREND OF LIKELY POPS THIS EVENING SHIFTING SOUTH WITH THE FRONT...AND ADDED SLIGHT TO LOW CHANCE POPS ACROSS PORTIONS OF CENTRAL GEORGIA TOMORROW. WITHOUT THE UPPER SUPPORT FROM THE UPPER LOW...REALLY NO SHEAR TO SPEAK OF TO ORGANIZE THE STORMS OTHER THAN TO JUST MARCH THEM ALONG AHEAD OF THE FRONT...SO WHILE AN ISOLATED STRONG STORM CAN BE EXPECTED...SEVERE STORMS ARE NOT. GUIDANCE IS IN PRETTY GOOD AGREEMENT THROUGH THE SHORT TERM SO OVERALL TOOK A BLEND WITH TEMPS...DEWPOINTS...AND WINDS. EXPECT TEMPS TOMORROW SLIGHTLY WARMER THAN TODAY AND JUST SLIGHTLY ABOVE SEASONAL NORMALS. SHOULD SEE A NOTICEABLE DIFFERENCE IN LOW TEMPS TONIGHT ESPECIALLY IN NORTH GEORGIA BEHIND THE FRONT BUT OTHERWISE NOTHING SIGNIFICANT IN TEMPERATURE TRENDS. TDP .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... WEAK FRONT WASHING OUT ACROSS CENTRAL GEORGIA BY WEDNESDAY AND MODELS SHOW SOME MOISTURE INCREASING BACK ACROSS THE CWA. SO HAVE CONTINUED WITH LOW POPS ACROSS THE AREA FOR WEDNESDAY. MODELS CONTINUE TO SHOW THE GENERAL PATTERN OF A TROPICAL LOW MOVING ACROSS FLORIDA AND UP THE EAST COAST AS AN UPPER TROUGH MOVES INTO THE OHIO VALLEY. LOTS OF AVAILABLE MOISTURE FOR CONVECTION THROUGH THE REMAINDER OF THE LONG TERM. MAY BE A BREAK IN POPS ON SUNDAY BETWEEN SHORT WAVES...BUT WILL NOT TRY TO TIME THAT NOW. OTHERWISE NO SIGNIFICANT CHANGES WERE MADE...ONLY A FEW TWEAKS. PREVIOUS DISCUSSION IS INCLUDED BELOW. 41 .PREVIOUS DISCUSSION... MODELS IN GENERAL AGREEMENT THROUGH WEDNESDAY THAT THE REMNANT BOUNDARY WILL BE SLOWLY WASHING OUT ACROSS CENTRAL GA WITH A GENERAL ZONAL UPPER LEVEL FLOW ACROSS THE EASTERN HALF OF THE COUNTRY IN PLACE. THE DRIEST AIR THAT WE WILL SEE FOR THE WEEK WILL BE IN PLACE ACROSS THE NORTHERN HALF OF GA WITH PRECIPITABLE WATER VALUES FORECAST TO BE AOA 1.25 INCHES WHICH CLIMATOLOGICALLY IS NEAR NORMAL. WILL MAINTAIN SLIGHT CHANCE POPS TUES INTO WED TO ACCOUNT FOR ANY ISOLATED STORMS WHICH MAY FIRE UP DURING THE AFTN...WHICH IS IN GENERAL AGREEMENT WITH THE ECMWF AND GFS GUIDANCE. BEST CHANCES WILL BE SOUTH AND SOUTHEAST ZONES CLOSEST TO THE BOUNDARY. BY LATE WED THROUGH FRI...MOISTURE WILL BE ON THE INCREASE AHEAD OF A SHORTWAVE TROF DIGGING INTO THE SOUTHERN PLAINS AND MID MS VALLEY. WILL SEE AN INCREASE IN THUNDERSTORM ACTIVITY PARTICULARLY ON THU AND FRI WHEN ANOTHER WEAK FRONTAL BOUNDARY ASSOCIATED WITH THE TROF MOVES INTO THE REGION. AS IS THE CASE THIS TIME OF YEAR...VERY LITTLE WIND SHEAR WILL BE ASSOCIATED WITH THIS TROF HOWEVER WE WILL SEE SOME STEEPENING OF MID LEVEL LAPSE RATES TO AROUND 6.5 DEG C/KM COMBINED WITH MODERATE CAPE AND DCAPE VALUES WHICH WILL BE ENOUGH TO ALLOW FOR AT LEAST SOME ISOLATED STRONG/SEVERE STORMS. HEAVY RAIN ASSOCIATED WITH THESE STORMS WILL LIKELY BE THE BIGGEST THREAT AS PW VALUES REACH THE 1.7 TO 1.8 INCH MARK OR THE 99TH PERCENTILE CLIMATOLOGICALLY SPEAKING FOR THE MONTH OF JUNE. WILL NEED TO KEEP AN EYE ON THIS AS WE DRAW CLOSER FOR ISOLATED FLASH FLOODING DUE TO THE SLOW MOVING NATURE OF THE STORMS EXPECTED. BY SATURDAY...ECMWF AND GFS AGREE THAT SOME DRIER AIR WILL WORK IN FROM THE NORTHWEST AS THE BOUNDARY MOVES SOUTH OF THE REGION TAKING MOST OF THE RAIN CHANCES WITH IT. OF ALL THE DAYS IN THE EXTENDED...SATURDAY WILL HAVE THE LOWEST RAIN CHANCES AT LOW END SLIGHT...HOWEVER AM NOT CONFIDENT ENOUGH TO REMOVE THEM COMPLETELY FROM THE FORECAST. SUNDAY WILL LIKELY ALSO BE GENERALLY RAIN FREE ACROSS THE NORTHWEST..HOWEVER DIURNAL STORMS ASSOCIATED WITH SEA BREEZE AND THE REMNANT FRONT WILL TICK UP CHANCES ACROSS CENTRAL AND SOUTHEAST ZONES. MODELS BEGIN TO DIVERGE BY SUNDAY ON THE APPROACH OF THE NEXT SHORTWAVE WITH THE GFS THE DEEPEST AND MOST AGGRESSIVE INTO MONDAY. FOR NOW...HAVE LEFT IT AT CHANCE POPS. TEMPERATURES THIS WEEK WILL GENERALLY STAY AROUND CLIMO..MID 80S AND MID 60S. HOWEVER...WITH THE REDUCED RAIN CHANCES ON SAT AND SUN...TEMPS ARE EXPECTED TO INCREASE INTO THE UPPER 80S AND EVEN LOW 90S ACROSS THE SOUTHERN ZONES. TROPICS... THE AREA OF DISTURBED WEATHER OVER THE NORTHWEST CARIBBEAN IS PICKED UP BY THE MODELS WHICH GENERALLY MOVE A WEAK AREA OF LOW PRESSURE OFF TO THE NORTHEAST TOWARD FLORIDA BY WEDNESDAY. SOME OF THE MOISTURE FROM IT GETS PULLED NORTH INTO GA AND BRING PW VALUES TO THE TOP OF THE SCALE LATE IN THE WEEK...AND THE REASON WE WILL NEED TO WATCH RAINFALL RATES WITH THE STORMS LATE IN THE WEEK. OTHERWISE...WE ARE NOT EXPECTING ANY DIRECT IMPACT FROM THIS SYSTEM. 30 AVIATION... 18Z UPDATE... STILL SOME POCKETS OF MVFR CIGS OUT THERE THIS MORNING BUT MAINLY SEEING LOW VFR. ISOLATED TO SCATTERED SHRA AND TSRA DEVELOPING SO HAVE KEPT TREND OF TEMPO TSRA FOR A FEW HOURS THIS AFTN/EARLY EVENING. AS FRONT SHIFTS SOUTH...CHANCE FOR IFR/MVFR CIGS TOO LOW TO INCLUDE IN METRO TAFS BUT HAVE ADDED IT TO MCN/CSG WITH MVFR VSBY AT AHN. WILL HAVE TO MONITOR TRENDS CLOSELY. WINDS GENERALLY NW THROUGH TONIGHT BUT EXPECT SHIFT TO NE AND E STARTING AROUND 13Z TUESDAY. //ATL CONFIDENCE...18Z UPDATE... HIGH ON OCCURRENCE OF CONVECTION...LOW ON IMPACTING ATL TODAY. HIGH ON WINDS. MEDIUM ON LACK OF CIGS TUESDAY MORNING. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 88 65 86 / 20 10 10 20 ATLANTA 68 86 69 85 / 20 10 10 20 BLAIRSVILLE 59 81 63 80 / 10 10 10 20 CARTERSVILLE 63 86 64 86 / 10 5 10 20 COLUMBUS 70 89 70 87 / 30 20 30 30 GAINESVILLE 65 84 66 84 / 20 10 10 20 MACON 67 90 68 89 / 40 30 30 30 ROME 62 86 64 88 / 5 5 10 20 PEACHTREE CITY 63 87 65 85 / 20 10 20 30 VIDALIA 70 89 71 88 / 50 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TDP LONG TERM....41 AVIATION...TDP
Hazardous weather outlook, Jun 3, 5:51 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 551 PM EDT MON JUN 3 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-042200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 551 PM EDT MON JUN 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...ISOLATED STRONG STORMS POSSIBLE TONIGHT OVER CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS AND BRIEF HEAVY RAIN. DISCUSSION... A COLD FRONT WILL SAG SOUTH ACROSS CENTRAL GEORGIA TONIGHT. SCATTERED THUNDERSTORMS WILL BE ALONG AND AHEAD OF THE FRONT. FRONTAL FORCING AND MODERATE INSTABILITY COULD ALLOW A FEW STORMS TO BECOME STRONG IN THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ...THUNDERSTORMS POSSIBLE EACH DAY... WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS AND BRIEF HEAVY RAIN. DISCUSSION... ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA TUESDAY AND WEDNESDAY AS THE FRONT MOVES INTO SOUTH GEORGIA AND DIMINISHES. A BETTER CHANCE OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL RETURN ON THURSDAY THROUGH EARLY SATURDAY. A FEW STORMS ON THURSDAY AND FRIDAY MAY BECOME SEVERE WITH THE APPROACH OF ANOTHER COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 16
In the hours before
Special weather statement, Jun 3, 2:48 PM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EDT MON JUN 3 2013
GAZ039-031900-
248 PM EDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...FREQUENT
LIGHTNING...AND 40 MPH WINDS IN WILKES COUNTY UNTIL 300 PM EDT...
AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LUNDBERG...MOVING EAST AT 20 MPH.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
LUNDBERG...FICKLIN...WASHINGTON...ROCKY CREEK FIRE DEPT....HOLLIDAY
PARK AND AONIA. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
&&
LAT...LON 3363 8255 3363 8260 3361 8264 3363 8279
3364 8279 3376 8275 3373 8253 3366 8249
3365 8249
TIME...MOT...LOC 1848Z 288DEG 18KT 3367 8269Special weather statement, Jun 3, 3:31 PM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT MON JUN 3 2013
GAZ060-072-073-032000-
331 PM EDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD TO GROUND
LIGHTNING...40 MPH WINDS...AND PEA SIZED HAIL IN PUTNAM...JONES AND
BALDWIN COUNTIES UNTIL 400 PM EDT...
AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ETHRIDGE...MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ETHRIDGE...BLOUNTSVILLE...RESSEAUS
CROSSROADS...STANFORDVILLE...MERIWETHER...PLANT HARLEE
BRANCH...BROWNS CROSSING...ALLENWOOD...HARDWICK AND MILLEDGEVILLE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
&&
LAT...LON 3313 8313 3295 8332 3317 8355 3319 8355
3327 8346
TIME...MOT...LOC 1930Z 305DEG 17KT 3316 8342Special weather statement, Jun 3, 3:36 PM EDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT MON JUN 3 2013
GAZ059-071-072-032000-
336 PM EDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...40 MPH
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING IN MONROE...JONES AND
JASPER COUNTIES UNTIL 400 PM EDT...
AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BERNER...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BERNER...JULIETTE...PLANT SCHERER...JARRELL PLANTATION...ROUND OAK
AND DAMES FERRY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
&&
LAT...LON 3313 8398 3320 8387 3318 8382 3319 8381
3320 8383 3321 8383 3322 8383 3309 8355
3295 8379
TIME...MOT...LOC 1936Z 299DEG 13KT 3312 8384Special weather statement, Jun 3, 4:30 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 430 PM EDT MON JUN 3 2013 GAZ072-073-083-084-032100- 430 PM EDT MON JUN 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING IN TWIGGS...JONES...WILKINSON AND BALDWIN COUNTIES UNTIL 500 PM EDT... AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JAMES...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS... JONES...WILKINSON AND BALDWIN COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE POSTELL...JAMES... HADDOCK...GRAY...GREENBERRY CROSSROADS...MOUNTAIN SPRINGS...COOPERS...IVEY AND GORDON. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. && LAT...LON 3292 8315 3275 8331 3294 8358 3308 8350 TIME...MOT...LOC 2030Z 301DEG 20KT 3295 8346
Special weather statement, Jun 3, 6:48 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT MON JUN 3 2013
GAZ080-093-032315-
648 PM EDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MACON AND TAYLOR COUNTIES UNTIL 715 PM EDT...
AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUTLER...MOVING SOUTHEAST AT 15 MPH. THIS
STORM MAY ALSO DEVELOP FREQUENT LIGHTNING.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BUTLER...POTTERVILLE...REYNOLDS...GARDEN VALLEY AND HICKS. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS.
&&
LAT...LON 3251 8435 3264 8423 3259 8407 3257 8405
3255 8404 3256 8404 3255 8401 3251 8401
3251 8402 3250 8400 3243 8400 3238 8418
TIME...MOT...LOC 2247Z 295DEG 14KT 3252 8423Special weather statement, Jun 3, 7:15 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 715 PM EDT MON JUN 3 2013 GAZ080-093-032345- 715 PM EDT MON JUN 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL...40 MPH WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING IN MACON AND TAYLOR COUNTIES UNTIL 745 PM EDT... AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER IDEAL...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE RUPERT...GARDEN VALLEY...IDEAL...WHITEWATER STATE PARK...FOUNTAINVILLE...BARTLETT...MONTEZUMA AND OGLETHORPE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. && LAT...LON 3232 8394 3223 8418 3244 8429 3250 8419 TIME...MOT...LOC 2315Z 321DEG 13KT 3242 8420
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:12 PM EDT | Special Weather Statement | FFC | Houston, Macon | 48 min |
| Jun 2, 9:51 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Telfair, Treutlen, Wheeler | 39 min |
| Jun 2, 10:35 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Telfair, Treutlen, Wheeler | 40 min |
| Jun 2, 11:08 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Treutlen, Wheeler | 52 min |
| Jun 2, 11:35 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Treutlen, Wheeler | 55 min |
| Jun 3, 12:36 AM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler, Wilcox | 69 min |
| Jun 3, 2:38 PM EDT | Special Weather Statement | FFC | Jasper | 22 min |
| Jun 3, 2:48 PM EDT | Special Weather Statement | FFC | Wilkes | 12 min |
| Jun 3, 3:31 PM EDT | Special Weather Statement | FFC | Baldwin | 29 min |
| Jun 3, 3:36 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Jun 3, 4:30 PM EDT | Special Weather Statement | FFC | Baldwin | 30 min |
| Jun 3, 6:48 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| Jun 3, 7:15 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.